Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 6, Number 3

All articles in this issue are freely accessible.

Sur les lignes géodésiques des surfaces convexes
Henri Poincaré.
Trans. Amer. Math. Soc. 6 (1905), 237-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500710
The classification of quadrics
T. J. I’A. Bromwich.
Trans. Amer. Math. Soc. 6 (1905), 275-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500711
On differential invariants
Joseph Edmund Wright.
Trans. Amer. Math. Soc. 6 (1905), 286-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500712
Groups of order $p^{m}$, which contain cyclic subgroups of order $p^{m-3}$
Lewis Irving Neikirk.
Trans. Amer. Math. Soc. 6 (1905), 316-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500713
On the invariant subgroups of prime index
G. A. Miller.
Trans. Amer. Math. Soc. 6 (1905), 326-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500714
On a general method for treating transmitted motions and its application to indirect perturbations
Ernest William Brown.
Trans. Amer. Math. Soc. 6 (1905), 332-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500715
On hypercomplex number systems
L. E. Dickson.
Trans. Amer. Math. Soc. 6 (1905), 344-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500716
A theorem on finite algebras
J. H. Maclagan-Wedderburn.
Trans. Amer. Math. Soc. 6 (1905), 349-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500717
The relation of the principles of logic to the foundations of geometry
Josiah Royce.
Trans. Amer. Math. Soc. 6 (1905), 353-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500718
On multiple integrals
James Pierpont.
Trans. Amer. Math. Soc. 6 (1905), 416-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500719